Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

40 Publications


2025 | Journal Article | LibreCat-ID: 32099 | OA
@article{Weich_Budde_2025, title={Wave Front Sets of Nilpotent Lie Group Representations}, volume={288}, DOI={ https://doi.org/10.1016/j.jfa.2024.110684}, number={1}, journal={Journal of Functional Analysis}, author={Weich, Tobias and Budde, Julia}, year={2025} }
LibreCat | Files available | DOI
 

2024 | Journal Article | LibreCat-ID: 52876
@article{Arends_Wolf_Meinecke_Barkhofen_Weich_Bartley_2024, title={Decomposing large unitaries into multimode devices of arbitrary size}, volume={6}, DOI={10.1103/physrevresearch.6.l012043}, number={1L012043}, journal={Physical Review Research}, publisher={American Physical Society (APS)}, author={Arends, Christian and Wolf, Lasse Lennart and Meinecke, Jasmin and Barkhofen, Sonja and Weich, Tobias and Bartley, Tim}, year={2024} }
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 51207
@article{Weich_Wolf_2024, title={Temperedness of locally symmetric spaces: The product case}, volume={218}, DOI={https://doi.org/10.1007/s10711-024-00904-4}, number={76}, journal={Geom Dedicata}, author={Weich, Tobias and Wolf, Lasse Lennart}, year={2024} }
LibreCat | DOI | arXiv
 

2024 | Preprint | LibreCat-ID: 51204
@article{Lutsko_Weich_Wolf_2024, title={Polyhedral bounds on the joint spectrum and temperedness of locally  symmetric spaces}, journal={arXiv:2402.02530}, author={Lutsko, Christopher and Weich, Tobias and Wolf, Lasse Lennart}, year={2024} }
LibreCat | arXiv
 

2024 | Book | LibreCat-ID: 55193
@book{Hoffmann_Hilgert_Weich_2024, place={Berlin, Heidelberg}, title={Ebene euklidische Geometrie. Algebraisierung, Axiomatisierung und Schnittstellen zur Schulmathematik}, DOI={10.1007/978-3-662-67357-7}, publisher={Springer Berlin Heidelberg}, author={Hoffmann, Max and Hilgert, Joachim and Weich, Tobias}, year={2024} }
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 32101 | OA
@article{Weich_Guedes Bonthonneau_Guillarmou_Hilgert_2024, title={Ruelle-Taylor resonances of Anosov actions}, journal={J. Europ. Math. Soc.}, author={Weich, Tobias and Guedes Bonthonneau, Yannick and Guillarmou, Colin and Hilgert, Joachim}, year={2024}, pages={1–36} }
LibreCat | Files available
 

2024 | Journal Article | LibreCat-ID: 32097 | OA
@article{Weich_Guedes Bonthonneau_Guillarmou_2024, title={SRB Measures of Anosov Actions}, volume={128}, DOI={ DOI: 10.4310/jdg/1729092452}, journal={Journal of Differential Geometry}, author={Weich, Tobias and Guedes Bonthonneau, Yannick and Guillarmou, Colin}, year={2024}, pages={959–1026} }
LibreCat | Files available | DOI | arXiv
 

2024 | Journal Article | LibreCat-ID: 58103
@article{Bux_Hilgert_Weich_2024, title={Spectral correspondences for finite graphs without dead ends}, volume={36}, DOI={10.1016/j.indag.2024.05.001}, number={1}, journal={Indagationes Mathematicae}, publisher={Elsevier BV}, author={Bux, K.-U. and Hilgert, Joachim and Weich, Tobias}, year={2024}, pages={188–217} }
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 31189
@article{Weich_Wolf_2023, title={Absence of principal eigenvalues for higher rank locally symmetric  spaces}, volume={403}, DOI={https://doi.org/10.1007/s00220-023-04819-1}, journal={Communications in Mathematical Physics}, author={Weich, Tobias and Wolf, Lasse Lennart}, year={2023} }
LibreCat | DOI | arXiv
 

2023 | Journal Article | LibreCat-ID: 31059
@article{Schütte_Weich_Barkhofen_2023, title={Meromorphic Continuation of Weighted Zeta Functions on Open Hyperbolic Systems}, volume={398}, DOI={ttps://doi.org/10.1007/s00220-022-04538-z}, journal={Communications in Mathematical Physics}, author={Schütte, Philipp and Weich, Tobias and Barkhofen, Sonja}, year={2023}, pages={655–678} }
LibreCat | DOI | arXiv
 

2023 | Preprint | LibreCat-ID: 51206
@article{Schütte_Weich_2023, title={Invariant Ruelle Distributions on Convex-Cocompact Hyperbolic Surfaces  -- A Numerical Algorithm via Weighted Zeta Functions}, journal={arXiv:2308.13463}, author={Schütte, Philipp and Weich, Tobias}, year={2023} }
LibreCat | arXiv
 

2023 | Journal Article | LibreCat-ID: 31190
@article{Hilgert_Weich_Wolf_2023, title={Higher rank quantum-classical correspondence}, volume={16}, number={10}, journal={Analysis & PDE}, publisher={MSP}, author={Hilgert, Joachim and Weich, Tobias and Wolf, Lasse Lennart}, year={2023}, pages={2241–2265} }
LibreCat | arXiv
 

2023 | Preprint | LibreCat-ID: 51521 | OA
@article{Hilgert_Guedes Bonthonneau_Guillarmou_Weich_2023, title={Ruelle-Taylor resonances of Anosov actions}, author={Hilgert, Joachim and Guedes Bonthonneau, Y. and Guillarmou, C. and Weich, Tobias}, year={2023} }
LibreCat | Download (ext.)
 

2023 | Journal Article | LibreCat-ID: 53410
@article{Delarue_Schütte_Weich_2023, title={Resonances and Weighted Zeta Functions for Obstacle Scattering via Smooth Models}, volume={25}, DOI={10.1007/s00023-023-01379-x}, number={2}, journal={Annales Henri Poincaré}, publisher={Springer Science and Business Media LLC}, author={Delarue, Benjamin and Schütte, Philipp and Weich, Tobias}, year={2023}, pages={1607–1656} }
LibreCat | DOI
 

2023 | Preprint | LibreCat-ID: 51205
@article{Bux_Hilgert_Weich_2023, title={Spectral correspondences for finite graphs without dead ends}, journal={arXiv:2307.10876}, author={Bux, Kai-Uwe and Hilgert, Joachim and Weich, Tobias}, year={2023} }
LibreCat | arXiv
 

2022 | Journal Article | LibreCat-ID: 31193
@article{Kolb_Weich_Wolf_2022, title={Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature}, volume={23}, DOI={10.1007/s00023-021-01121-5}, number={4}, journal={Annales Henri Poincaré}, publisher={Springer Science and Business Media LLC}, author={Kolb, Martin and Weich, Tobias and Wolf, Lasse Lennart}, year={2022}, pages={1283–1296} }
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 35306
@article{Guedes Bonthonneau_Weich_2022, title={Ruelle–Pollicott resonances for manifolds with hyperbolic cusps}, volume={24}, DOI={10.4171/jems/1103}, number={3}, journal={Journal of the European Mathematical Society}, publisher={European Mathematical Society - EMS - Publishing House GmbH}, author={Guedes Bonthonneau, Yannick and Weich, Tobias}, year={2022}, pages={851–923} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 31057
@article{Barkhofen_Schütte_Weich_2022, title={Semiclassical formulae For Wigner distributions}, volume={55}, DOI={10.1088/1751-8121/ac6d2b}, number={24244007}, journal={Journal of Physics A: Mathematical and Theoretical}, publisher={IOP Publishing Ltd}, author={Barkhofen, Sonja and Schütte, Philipp and Weich, Tobias}, year={2022} }
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 35322
@article{Bux_Hilgert_Weich_2022, title={Poisson transforms for trees of bounded degree}, volume={12}, DOI={10.4171/jst/414}, number={2}, journal={Journal of Spectral Theory}, publisher={European Mathematical Society - EMS - Publishing House GmbH}, author={Bux, Kai-Uwe and Hilgert, Joachim and Weich, Tobias}, year={2022}, pages={659–681} }
LibreCat | DOI
 

2021 | Preprint | LibreCat-ID: 31058
@article{Schütte_Weich_Delarue_2021, title={Resonances and weighted zeta functions for obstacle scattering via smooth models}, author={Schütte, Philipp and Weich, Tobias and Delarue, Benjamin}, year={2021} }
LibreCat | arXiv
 

Filters and Search Terms

(person=49178)

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed